Avatar universal
remedy
my partner has developed an itchiness, no rash, on exposed areas of his body when sitting in the sun. Has never had this before. He is 55 years old and is an outdoor person
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
These symptoms can be due to solar urticaria. Ask your partner to apply a good sunscreen with minimum spf 30 atleast half an hour before going out in the sun. He can take non-sedating antihistamines such as Cetirizine or Loratadine(Claritin) when the rash appears. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms. hE may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. Also apply calamine lotion and a mild steroid cream like dermacort on the rash.

If the symptoms are worse then it is best to consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources